# SDR SWAA2014063029500

- Difficulty date: May 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 53,799 hours, 42,733 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Part number: 100031
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY EMER EXIT LIGHT ASSEMBLY WIRE SPLICE BROKEN.  REPLACED BROKEN WIRE SPLICE IAW WDM.
